Alert archive / New York / Frost Advisories in 2011
Frost Advisory 3, NWS Albany, NY
NWS Albany, NY issued this frost advisory at Jun 2, 2011, 2:52 AM EDT for Hamilton County, Herkimer County, New York. It took effect at Jun 3, 2011, 2:00 AM EDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Jun 2, 2011, 2:52 AM EDT (06:52 UTC)
- In effect from
- Jun 3, 2011, 2:00 AM EDT
- Expired
- Jun 3, 2011, 6:21 AM EDT
- In force
- 4 hr
- Issued by
- NWS Albany, NY
Counties Hamilton County, NY, Herkimer County, NY
The radar
The Ft Drum radar (KTYX), 80 km from the middle of the area, began a volume at 06:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 6.9 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3154 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 187 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
899 WWUS71 KALY 020652 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 252 AM EDT THU JUN 2 2011 NYZ032-033-022100- /O.NEW.KALY.FR.Y.0003.110603T0600Z-110603T1200Z/ NORTHERN HERKIMER-HAMILTON- INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY... MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR 252 AM EDT THU JUN 2 2011 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT FRIDAY. * LOCATIONS...WESTERN ADIRONDACKS. * HAZARDS...AREAS OF FROST FORMATION. * TEMPERATURES...FALLING TO BETWEEN 33 AND 36 DEGREES. * TIMING...FROM 2 AM EDT UNTIL 8 AM EDT FRIDAY MORNING. * IMPACTS...POSSIBLE DAMAGE TO SENSITIVE OUTDOOR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
3 follow-up statements
891 WWUS71 KALY 021934 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 334 PM EDT THU JUN 2 2011 NYZ032-033-031200- /O.CON.KALY.FR.Y.0003.110603T0600Z-110603T1200Z/ NORTHERN HERKIMER-HAMILTON- INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY... MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR 334 PM EDT THU JUN 2 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT FRIDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT FRIDAY. * LOCATIONS...WESTERN ADIRONDACKS. * HAZARDS...AREAS OF FROST FORMATION. * TEMPERATURES...FALLING TO BETWEEN 33 AND 36 DEGREES. * TIMING...FROM 2 AM EDT UNTIL 8 AM EDT FRIDAY MORNING. * IMPACTS...POSSIBLE DAMAGE TO SENSITIVE OUTDOOR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
748 WWUS71 KALY 030701 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 301 AM EDT FRI JUN 3 2011 NYZ032-033-032100- /O.NEW.KALY.FR.Y.0004.110604T0600Z-110604T1200Z/ /O.CON.KALY.FR.Y.0003.000000T0000Z-110603T1200Z/ NORTHERN HERKIMER-HAMILTON- INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY... MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR 301 AM EDT FRI JUN 3 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT SATURDAY. A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING. * LOCATIONS...WESTERN ADIRONDACKS. * HAZARDS...AREAS OF FROST FORMATION. * TEMPERATURES...FALLING TO BETWEEN 33 AND 36 DEGREES. * TIMING...UNTIL 8 AM EDT THIS MORNING AND FROM 2 AM EDT UNTIL 8 AM EDT SATURDAY MORNING. * IMPACTS...POSSIBLE DAMAGE TO SENSITIVE OUTDOOR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ NYZ042-032100- /O.NEW.KALY.FR.Y.0004.110604T0600Z-110604T1200Z/ NORTHERN WARREN- INCLUDING THE CITY OF...WARRENSBURG 301 AM EDT FRI JUN 3 2011 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT SATURDAY. * LOCATIONS...NORTHERN WARREN COUNTY. * HAZARDS...AREAS OF FROST FORMATION. * TEMPERATURES...FALLING TO BETWEEN 33 AND 36 DEGREES. * TIMING...FROM 2 AM EDT UNTIL 8 AM EDT SATURDAY MORNING. * IMPACTS...POSSIBLE DAMAGE TO SENSITIVE OUTDOOR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
002 WWUS71 KALY 031021 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 621 AM EDT FRI JUN 3 2011 NYZ032-033-032100- /O.CAN.KALY.FR.Y.0003.000000T0000Z-110603T1200Z/ /O.CON.KALY.FR.Y.0004.110604T0600Z-110604T1200Z/ NORTHERN HERKIMER-HAMILTON- INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY... MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR 621 AM EDT FRI JUN 3 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT SATURDAY... ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBANY HAS CANCELLED THE FROST ADVISORY WHICH WAS IN EFFECT FOR EARLY THIS MORNING ACROSS THE WESTERN ADIRONDACKS AS TEMPERATURES ACROSS MUCH OF THIS AREA REMAINED ABOVE 40 DEGREES OVERNIGHT. * LOCATIONS...WESTERN ADIRONDACKS. * HAZARDS...AREAS OF FROST FORMATION. * TEMPERATURES...FALLING TO BETWEEN 33 AND 36 DEGREES. * TIMING...FROM 2 AM EDT UNTIL 8 AM EDT SATURDAY MORNING. * IMPACTS...POSSIBLE DAMAGE TO SENSITIVE OUTDOOR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ NYZ042-032100- /O.CON.KALY.FR.Y.0004.110604T0600Z-110604T1200Z/ NORTHERN WARREN- INCLUDING THE CITY OF...WARRENSBURG 621 AM EDT FRI JUN 3 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT SATURDAY... * LOCATIONS...NORTHERN WARREN COUNTY. * HAZARDS...AREAS OF FROST FORMATION. * TEMPERATURES...FALLING TO BETWEEN 33 AND 36 DEGREES. * TIMING...FROM 2 AM EDT UNTIL 8 AM EDT SATURDAY MORNING. * IMPACTS...POSSIBLE DAMAGE TO SENSITIVE OUTDOOR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this frost advisory went out at Jun 2, 2:06 AM EDT, 46 minutes earlier.
Area forecast discussion, Jun 2, 2:06 AM EDT, 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 206 AM EDT THU JUN 2 2011 .SYNOPSIS... A MAINLY DRY AND MUCH COOLER AIRMASS WILL SETTLE OVER OUR REGION TO END THE WEEK. HIGH TEMPERATURES TODAY WILL BE AROUND 25 DEGREES COOLER THAN WEDNESDAY...WITH SEASONABLE TEMPERATURES EXPECTED FOR FRIDAY. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... AS OF 1 AM...MAINLY CLEAR SKIES AND MILD TEMPERATURES WERE FOUND ACROSS MUCH OF THE FA WITH SOME MID LEVEL CLOUDS FROM THE MOHAWK VALLEY NORTH. EXPECT MAINLY CLEAR SKIES FOR MUCH OF THE REMAINDER OF TONIGHT WITH TEMPS DROPPING INTO THE UPPER 40S NORTHWEST TO AROUND 60 SOUTHEAST. ONLY SIGNIFICANT CHANGE TO THIS UPDATE WAS TO RAISE OVERNIGHT LOWS A FEW DEGREES AND SLOW THE RATE AT WHICH THE HOURLY TEMPS ARE EXPECTED TO DECREASE DURING THE REMAINDER OF THE NIGHT. AS OF 9 PM...LINE OF CONVECTION AND ITS ASSOCIATED COLD FRONT HAVE EXITED THE CWA. 00Z SOUNDING REVEAL A VERY DRY AIRMASS ACROSS EASTERN NY AS THIS WILL HOLD WITH A MOCLR SKY TONIGHT. SOME STRATUS MAY INTRUDE OUR DACKS OVERNIGHT AS COLD POCKET APPROACHES. MAIN UPDATE WAS TO REMOVE POPS AND MODIFY HOURLY VALUES. AS OF 630 AM...ISOLATED THUNDERSTORMS CONTINUE TO DEVELOP IN THE VERY UNSTABLE AND MOIST AIRMASS ACROSS FOR CENTRAL AND SOUTHEASTERN CATSKILLS...MID HUDSON VALLEY...BERKSHIRES...LITCHFIELD COUNTY AND SOUTHERN VERMONT. SURFACE LIFTED INDICES ARE -5 TO -9 ACROSS THE AREA OF CONCERN. THE STORMS ARE RAPIDLY DEVELOPING AND BECOME SEVERE WITH LARGE HAIL. REFER TO OUR LOCAL STORM REPORT PRODUCT FOR HAIL SIZES AND DAMAGE REPORTS. HAVE ADDED ISOLATED TO SCATTERED THUNDERSTORMS WITH ENHANCED WORDING TO AREA FOR THIS EVENING. ANOTHER SUMMARY LOCAL STORM REPORT PRODUCT WILL BE ISSUED LATER THIS EVENING WHEN THE CONVECTION FINALLY COMES TO AN END FOR THE FORECAST AREA. AS OF 5 PM...HAVE ALLOWED SEVERE THUNDERSTORM WATCH #410 TO EXPIRE AT 5 PM. HOWEVER A FEW STORMS CONTINUE TO FIRE OVER THE NORTHERN TACONICS...NORTHERN BERKSHIRES AND SOUTHERN VERMONT. THREAT FOR CONVECTION TO BE TO OUR EAST BY 00Z/THURSDAY AND HAVE A DRY NIGHT FORECAST. SUMMARY LOCAL STORM REPORT PRODUCT ISSUED 453 PM. HOWEVER HAVE ADDED ADDITIONAL HAIL REPORTS FROM SOUTHERN VERMONT SINCE THEN. THE LARGEST HAIL REPORTED TODAY WAS IN SHAFTSBURY VERMONT IN BENNINGTON COUNTY WITH 3 1/4 INCHES. BASEBALL SIZE HAIL EQUALS 2 3/4 INCHES. THE COLD FRONT APPROACHING DEW POINT AT ROME DOWN TO 46 DEGREES. HIGH TEMPERATURE AT THE ALBANY INTERNATIONAL AIRPORT REACHED 93 DEGREES THIS AFTERNOON AS THE WIND SHIFTED TO THE WEST-SOUTHWEST AND DEW POINT DROPPED FLOW AT KALB THE LOW 70S TO UPPER 50S. THE RECORD HIGH TEMPERATURE FOR TODAY FOR ALBANY IS 94 DEGREES SET BACK IN 1918. AS OF 330 PM...SEVERE THUNDERSTORM WATCH #410 REMAINS IN EFFECT UNTIL 5 PM. THE FOLLOWING COUNTIES HAVE BEEN DROPPED FROM THE WATCH HERKIMER...HAMILTON...WARREN...FULTON AND MONTGOMERY COUNTIES. SEVERE THUNDERSTORMS HAVE BEEN MOVING ACROSS AREA TODAY. MAINLY LARGE HAIL HAS BEEN REPORTED. THE LARGEST HAIL REPORTED WAS THE SIZE OF BASEBALLS IN SHAFTSBURY IN BENNINGTON COUNTY VERMONT AT 307 PM. PLEASE REFER TO OUR PRELIMINARY LOCAL STORM REPORT PRODUCT (LSR). A SUMMARY LSR WILL BE ISSUED THIS EVENING. THE 16Z ALBANY SOUNDING INDICATED... SURFACE CAPE OF 3452 J/KG. MID-LEVEL LAPSE RATE OF 7.0 C/KM. FREEZING LEVEL OF 13634 FEET. WET-BULB ZERO HEIGHT OF 10500 FEET. STORM ECHO TOPS HAVE BEEN OF OVER 50,000 FEET TODAY. && .SHORT TERM /6 AM THIS MORNING THROUGH FRIDAY NIGHT/... WITH THE PASSAGE OF THE COLD FRONT A MUCH COOLER AIRMASS WILL BE USHERED IN. TEMPERATURES THURSDAY WILL BE AROUND 25 DEGREES COLDER THAN TODAY. IT WILL FEEL EVEN COLDER AS WEST TO NORTHWEST WINDS WILL BE RATHER STRONG AND GUSTY WITH GUSTS UP TO 30- TO 40 MPH WITH UP TO ABOUT 45 MPH POSSIBLE ACROSS THE HIGHER TERRAIN OF THE EASTERN CATSKILLS. UPPER TROUGH AXIS WITH SHORT WAVE ROTATING ABOUT IT WILL SWING THROUGH DURING THE DAY. PRESSURE GRADIENT ACROSS REGION WILL WEAKEN AS RIDGING BUILDS IN. HEIGHTS WILL BEGIN TO RISE. IT WILL BE CHILLY THURSDAY NIGHT AS LOWS BOTTOM OUT MAINLY THE 40S. THERE WILL BE THE POSSIBILITY FOR FROST ACROSS A PORTION OF THE SOUTHERN ADIRONDACKS AS TEMPERATURES ARE EXPECTED TO DROP INTO THE MID TO UPPER 30S THERE. TEMPERATURES WILL MODERATE TOWARD SEASONABLE LEVELS FOR FRIDAY AS RIDGING BUILDS IN AT THE SURFACE AND ALOFT. TEMPERATURES WILL BE COOL AGAIN FRIDAY NIGHT WITH FROST POSSIBLE ACROSS PORTIONS OF THE SOUTHERN ADIRONDACKS. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... HPC GUIDANCE. THE PERIOD WILL BE MARKED BY SEASONABLE TEMPERATURES AND NO MAJOR STORMINESS. LABRADOR TO MID-ATLANTIC HIGH PRESSURE WILL RELUCTANTLY GIVE WAY TO A WEAK WARM FRONT ON SUNDAY. THIS MOISTURE-STARVED SYSTEM WILL PROVIDE ONLY SLGT CHC POPS THROUGHOUT THE REGION FOR THE LATTER PART OF THE WEEKEND. ANOTHER WEAK HIGH FOLLOWED BY ANOTHER WEAK COLD FRONT WILL KEEP SLGT CHC POPS GOING THROUGH TUESDAY...WITH A BETTER CHANCE FOR SHOWERS TUESDAY NIGHT. THEN HIGH PRESSURE MOVES IN ONCE MORE. DIURNAL TEMPERATURE TRENDS ARE EXPECTED TO SHOW LITTLE CHANGE THROUGH THE PERIOD...WITH DAYTIME HIGHS MAINLY IN THE UPPER 60S AND THE 70S. A COUPLE OF 80 DEGREE READINGS MAY POP UP ACROSS THE LOWER MID HUDSON VALLEY ON SUNDAY. OVERNIGHT LOWS WILL BE IN THE UPPER 40S AND 50S. && .AVIATION /06Z THURSDAY THROUGH MONDAY/... ...VFR FLIGHT CONDITIONS ARE FORECAST THROUGH 06Z FRIDAY... SOME SCATTERED TO BROKEN MIDLEVEL CLOUDS WILL MOVE ACROSS THE NORTHERN PORTIONS OF THE REGION DURING THE PREDAWN PERIOD. WE HAVE A TEMPO IN THE KGFL AND KALB TAFS FOR THIS. A STRONG PRESSURE GRADIENT BETWEEN THE SURFACE LOW IN EASTERN CANADA AND A HIGH ACROSS THE EASTERN STATES WILL RESULT IN STRONG AND GUSTY NORTHWEST WINDS. SURFACE WINDS WILL BE GENERALLY WESTERLY AROUND 5 KNOTS THROUGH THE PREDAWN PERIOD SO WE HAVE LLWS IN ALL 3 TAFS WITH WINDS JUST OFF THE SURFACE AROUND 30 KNOTS. WINDS WILL PICK UP TO AROUND 15 KNOTS BY MID MORNING WITH GUSTS UP TO 30 KNOTS DURING THE AFTERNOON HOURS. A COMBINATION OF COOL AIR AND MOISTURE FROM LAKES HURON AND ONTARIO WILL RESULT IN A DECK OF STRATOCU AROUND 5000 FT ASL FROM THE MOHAWK VALLEY NORTH INCLUDING KALB. THIS MAY RESULT IN A FEW AREAS OF MVFR CIGS ALONG WITH SOME LIGHT RAIN SHOWERS OVER THE HIGHER TERRAIN NORTHWEST OF KALB...WEST OF KGFL...AND NORTHEAST OF KRME. CIGS IN THE HUDSON AND MOHAWK VALLEYS SHOULD REMAIN VFR AND SHOWERS ARE NOT EXPECTED IN THE HUDSON VALLEY. OUTLOOK... TONIGHT...VFR WITH DIMINISHING WINDS. FRI-SAT...VFR...NO SIG WX. SAT NT-MON...MAINLY VFR. SLIGHT CHC -SHRA/-TSRA. && .FIRE WEATHER... A COLD FRONT WILL MOVE OFF TO OUR EAST THIS EVENING AND A DRIER AND MUCH COOLER AIRMASS WILL BE USHERED IN FOR THE END OF THE WEEK. HIGH TEMPERATURES THURSDAY WILL BE AROUND 25 DEGREES COLDER THAN WEDNESDAY...WITH SEASONABLE TEMPERATURES EXPECTED FOR FRIDAY. WEST TO NORTHWEST WILL BE RATHER STRONG GUSTY THURSDAY WITH GUSTS UP TO AROUND 35 MPH. THE WINDS WILL DIMINISH THURSDAY EVENING. RELATIVE HUMIDITIES WILL RECOVER TO 70 TO 96 PERCENT TONIGHT. MINIMUMS THURSDAY ARE EXPECTED TO BE FROM 35 TO 45 PERCENT WITH HIGHER VALUES OF 45 TO 55 PERCENT ACROSS THE SOUTHERN ADIRONDACKS AND SOUTHERN GREEN MOUNTAINS. A RECOVER TO 80 TO 100 PERCENT IS EXPECTED THURSDAY NIGHT. && .HYDROLOGY... SHOWERS AND THUNDERSTORMS HAVE MOVED WELL EAST OF THE REGION. FOR THE MOST PART THEY HAD LITTLE EFFECT ON THE RIVERS SINCE HEAVY RAIN OCCURRED OVER RELATIVELY SMALL AREAS. THE STORMS IN THE PITTSFIELD AREA DID CAUSE THE EAST BRANCH OF THE HOUSATONIC TO RISE ABOUT 6 INCHES. THE SCHROON RIVER CONTINUES TO RECEDE BETWEEN SCHROON LAKE AND THE HUDSON RIVER. IT WILL DROP BELOW ITS 7 FOOT FLOOD STAGE BEFORE DAYBREAK TODAY. SOME LIGHT RAIN SHOWERS ARE POSSIBLE OVER THE ADIRONDACKS TODAY. RAINFALL AMOUNTS WILL BE LESS THAN A TENTH OF AN INCH AND THEY WILL NOT HAVE ANY EFFECT ON THE RIVERS. DRY WEATHER IS THEN FORECAST UNTIL THE WEEKEND. LAKE CHAMPLAIN ALSO CONTINUES ABOVE ITS FLOOD ELEVATION. PLEASE REFER TO STATEMENTS FROM OUR OFFICE IN BURLINGTON VT FOR DETAILS ON LAKE CHAMPLAIN. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...IAA NEAR TERM...IAA/BGM/11 SHORT TERM...IAA LONG TERM...ELH AVIATION...RCK FIRE WEATHER...IAA HYDROLOGY...RCK
Hazardous weather outlook, Jun 1, 8:58 PM EDT, 5 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 858 PM EDT WED JUN 1 2011 NYZ032-033-042-021100- NORTHERN HERKIMER-HAMILTON-NORTHERN WARREN- 858 PM EDT WED JUN 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN HERKIMER...HAMILTON AND NORTHERN WARREN COUNTIES OF EAST CENTRAL NEW YORK. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SCATTERED FROST IS POSSIBLE THURSDAY NIGHT AND FRIDAY NIGHT AS TEMPERATURES ARE EXPECTED TO DROP INTO THE MID TO UPPER 30S. IF THE THREAT OF FROST BECOMES MORE CERTAIN THEN FROST ADVISORIES WILL BE ISSUED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CTZ001-013-MAZ001-025-NYZ038>041-043-047>054-058>061-063>066-082>084- VTZ013>015-021100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY- NORTHERN SARATOGA-NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 858 PM EDT WED JUN 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...SOUTHERN VERMONT....MOHAWK VALLEY...CATSKILLS...MID HUDSON VALLEY...CAPITAL DISTRICT AND TACONICS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/ALBANY
Nearby
Frost Advisories in New York, 2011Every frost advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.